# SDR DALA13040723758

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FS 480 BELOW S8L FRAME CRACKED AT INBD FASTENER HOLE ON AFT SIDE.  REPAIRED IAW PRI ERA 517647-14AD, REV ORIGINAL AND FINAL ERA 517647-14AD, REV ORIGINAL.
